# SDR ACE070805

- Difficulty date: July 8, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 44,487 hours, 30,835 cycles
- Engine: Pwa PT6A65B
- Engine time: 10,403 hours
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10585K
- Part serial: WA4135
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTICED OIL RESIDUE ON ENGINE COWLING.  LOCATED ENGINE OIL LEAK AT OIL / FUEL HEATER.  REPLACED CRACKED HEATER.
